# SDR FDEA201612104372

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,701 hours, 36,200 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM WHEEL WILL NOT TURN PAST 1R OR 1L.  INSPECTED CABLES AND PULLEYS NO DEFECTS NOTED.  APPLIED ICE PREVENTION COMPOUND TO AFT PRESSURE SEALS.  RAN RUDDER TRIM FULL TRAVEL LEFT AND RIGHT WITH NO BINDING.  ALL WORK DONE IAW AMM  20-20-07-2-0.
